My friend of 80 years has recently had a tumour removed from his lung - a fairly simple operation here in France. It's a one-off removal of a lump and there is no other cancer involved. He's always been extremely fit and very slim.
That was 3 weeks ago and he was discharged after only 6 days, feeling fine and glad to get home.
He is now very low, suffering from extreme nausea and vertigo.
The doc has prescribed pills for nausea and pills for dizziness but he's been in bed for 2 days now and hardly eaten anything and now refuses to take any mediation.
He's got a brain scan on Monday (2 days from now), but I'm worried that he has stopped eating because of the nausea and can no longer walk the length of my room because of dizziness.
I'm going to try to get something like Complan (if it exists in France) but what can possibly be giving him this awful sickness feeling. He must eat! He is taking no other medication other than Amlor for blood pressure.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?